# SDR 97ZZZM1147

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: SE23228101907
- Condition: Wrong Part
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DET TO MMU - THE LOW FUEL LIGHT FLICKERED ON.  THE FUEL GAUGES INDICATED MORE THEN SUFFICIENT FUEL WITH RESERVES TO COMPLETE THE FLIGHT.  THE FLIGHT CREW ELECTED TO DIVERT TO ELM AND LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION REVEALED THAT A FUEL GAUGE CROSS OVER CABLE WAS INSTALLED THAT WAS NOT TO THE MOD STATUS OF THIS SERIAL NUMBER AIRCRAFT.  THIS CAUSED THE FUEL QUANTITY SYSTEM TO BE IN ERROR.
